# SDR U0GA120841

- Difficulty date: September 4, 2008
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N293EH
- Make and model: Bolkms BO105S
- Aircraft serial: S844
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Fire Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FIRE LIGHT ILLUMINATED IN FLIGHT.  FOUND TWO BROKEN WIRES ON UPPER FIRE DETECTOR.  REPLACED TWO TERMINAL ENDS AND OPS CHECK GOOD.  (K)
